# SDR VTZA95095

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6206 - IAD-CMH - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE RT MAIN INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND GEAR ICED UP.  MAINTENANCE DE-ICED LANDING GEAR AND AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
